MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB, CAMERA HEAD, NON-AC, HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. RFB, CAMERA HEAD, NON-AC, HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200561F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the camera head non-ac (b)(4) went black during a procedure.A back up device was utilized to complete the procedure.No patient injury or complications were reported.
 
Additional Manufacturer Narrative
Complaint of loss of live video (black display) could not be reproduced.Product passed functional testing during 6 hour burn-in with no signal loss or interference.Video image remained constant throughout when performing with rf wand at high rf output.All functions perform as expected.No problem found.

Brand Name
RFB, CAMERA HEAD, NON-AC, HD560H
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key6685382
Report Number1643264-2017-00378
Device Sequence Number1970921
Product Code GCJ
UDI-Device Identifier03596010608710
UDI-Public(01)03596010608710
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72200561F
Device Catalogue Number72200561F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Initial Date Received by Manufacturer 06/13/2017
Supplement Date Received by Manufacturer07/10/2017
Initial Report FDA Received Date07/04/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1